# SDR SWAA2016013048469

- Difficulty date: January 7, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 58,148 hours, 45,512 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 57100009
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR, WEB FASTENER HOLE CRACKED AT RSS 224, NR 5 HOLE.  REPAIRED WEB IAW EA.
